# SDR AALA20170303018

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 56,068 hours, 13,774 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Transmitter
- Part number: 7898301
- Part serial: 89016467
- Condition: Faulty
- Location: Rt Engine
- Part time: 100 hours, 33 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A  LOW FUEL FLOW ON THE RIGHT ENGINE. UNEVENTFUL LANDING. REMOVED AND REPLACED THE NR 2 ENGINE EEC IAW AMM 73-21-07 AND ENGINE PRESSURE RATIO TRANSMITTER IAW AMM 77-11-01. OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
